American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(53A05) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 70 found      Go to page: 1 2 3

[1] J. W. Bruce and F. Tari. Dupin indicatrices and families of curve congruences. Trans. Amer. Math. Soc. 357 (2005) 267-285. MR 2098095.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Wilhelm P. A. Klingenberg. Poincaré's closed geodesic on a convex surface. Trans. Amer. Math. Soc. 356 (2004) 2545-2556. MR 2048529.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Holly Bernstein. Non-special, non-canal isothermic tori with spherical lines of curvature. Trans. Amer. Math. Soc. 353 (2001) 2245-2274. MR 1814069.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Ronaldo Alves Garcia, Dirce Kiyomi Hayashida Mochida, Maria del Carmen Romero Fuster and Maria Aparecida Soares Ruas. Inflection points and topology of surfaces in 4-space. Trans. Amer. Math. Soc. 352 (2000) 3029-3043. MR 1638242.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Ricardo Sa Earp and Eric Toubiana. Symmetry of properly embedded special Weingarten surfaces in $\mathbf{H}^3$. Trans. Amer. Math. Soc. 351 (1999) 4693-4711. MR 1675186.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Emilio Musso and Lorenzo Nicolodi. A variational problem for surfaces in Laguerre geometry. Trans. Amer. Math. Soc. 348 (1996) 4321-4337. MR 1370648.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Ross Niebergall and Patrick J. Ryan. Affine Dupin Surfaces . Trans. Amer. Math. Soc. 348 (1996) 1093-1115. MR 1316860.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Joel L. Weiner. The Gauss map for surfaces. I. The affine case . Trans. Amer. Math. Soc. 293 (1986) 431-446. MR 816302.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Joel L. Weiner. The Gauss map for surfaces. II. The Euclidean case . Trans. Amer. Math. Soc. 293 (1986) 447-466. MR 816303.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] G. D. Gore. Transformations of a surface bearing a family of asymptotic curves . Trans. Amer. Math. Soc. 43 (1938) 303-320. MR 1501945.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] V. G. Grove. Differential geometry of a surface at a planar point . Trans. Amer. Math. Soc. 40 (1936) 155-166. MR 1501868.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] V. G. Grove. On a certain correspondence between surfaces in hyperspace . Trans. Amer. Math. Soc. 36 (1934) 627-636. MR 1501759.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] E. P. Lane. The moving trihedron . Trans. Amer. Math. Soc. 36 (1934) 696-710. MR 1501761.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Ernest P. Lane. Surfaces and curvilinear congruences . Trans. Amer. Math. Soc. 34 (1932) 676-688. MR 1501656.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Ernest P. Lane. Hypergeodesic mapping of a surface on a plane . Trans. Amer. Math. Soc. 32 (1930) 558-568. MR 1501553.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] M. M. Slotnick. A contribution to the theory of fundamental transformations of surfaces . Trans. Amer. Math. Soc. 30 (1928) 190-212. MR 1501427.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] R. M. Mathews. Cubic curves and desmic surfaces. II . Trans. Amer. Math. Soc. 30 (1928) 19-23. MR 1501418.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] E. B. Stouffer. Singular ruled surfaces in space of five dimensions . Trans. Amer. Math. Soc. 29 (1927) 80-95. MR 1501377.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Ernest P. Lane. Bundles and pencils of nets on a surface . Trans. Amer. Math. Soc. 28 (1926) 149-167. MR 1501337.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Philip Franklin. Osculating curves and surfaces . Trans. Amer. Math. Soc. 28 (1926) 400-416. MR 1501353.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] A. F. Carpenter. Cone cubic configurations of a ruled surface . Trans. Amer. Math. Soc. 27 (1925) 397-415. MR 1501319.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] W. C. Graustein. Isometric $W$-surfaces . Trans. Amer. Math. Soc. 26 (1924) 176-204. MR 1501272.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] W. C. Graustein and B. O. Koopman. A necessary and sufficient condition that two surfaces be applicable . Trans. Amer. Math. Soc. 26 (1924) 369-372. MR 1501283.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Ernest P. Lane. Ruled surfaces with generators in one-to-one correspondence . Trans. Amer. Math. Soc. 25 (1923) 281-296. MR 1501244.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] J. W. Alexander. On transformations with invariant points . Trans. Amer. Math. Soc. 23 (1922) 89-95. MR 1501191.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] W. C. Graustein. Parallel maps of surfaces . Trans. Amer. Math. Soc. 23 (1922) 298-332. MR 1501204.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] E. J. Wilczynski. Some generalizations of geodesics . Trans. Amer. Math. Soc. 23 (1922) 223-239. MR 1501200.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Julian Lowell Coolidge. Differential geometry of the complex plane . Trans. Amer. Math. Soc. 23 (1922) 117-134. MR 1501193.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Gabriel M. Green. Memoir on the general theory of surfaces and rectilinear congruences . Trans. Amer. Math. Soc. 20 (1919) 79-153. MR 1501117.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Luther Pfahler Eisenhart. Transformations of applicable conjugate nets of curves on surfaces . Trans. Amer. Math. Soc. 19 (1918) 167-185. MR 1501096.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 70 found      Go to page: 1 2 3


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia